# SDR IPXA2017020213628

- Difficulty date: January 20, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 27,671 hours, 18,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N54813
- Condition: Corroded
- Location: Bs 880-900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :SEG3, MAIN DECK BS 880 TO 900, LBL 45 SEAT TRACK FOUND CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-02.
